# SDR SWIA202265853

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N830SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15453
- Aircraft time: 6,328 hours, 5,253 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L WINDOW HEAT CAUTION MESSAGE ON CLIMB OUT. QRH CLEARED MESSAGE. MESSAGE RETURNED ON APPROACH.   (FLIGHT 3711 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24926606 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH SIDE WINDOW IN REF WITH TASK CARD 56-220-1000-SKY SEALANT WAS APPLIED AT 8:30 PM. LEAK CHECK GOOD AT THIS TIME. / "
